# SDR QXEA2016062800417

- Difficulty date: June 8, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 REQUIRES REPLACEMENT.  REMOVED SPLICE MEMBERS COMMON TO SEAT TRACKS NR 14 AND NR 15.  REMOVED SPLICE MEMBERS COMMON TO SEAT TRACKS NR 15 AND NR 16.  INSTALLED SPLICE MEMBERS COMMON TO, NEW, SEAT TRACK NR 15 AND SEAT TRACK NR 16 REF SRM 51-40-15-02-01, AND DWG 85338201.  REMOVED 29 RIVETS COMMON TO SEAT TRACK NR 15 AND VERTICAL WEB BETWEEN FS 644 AND FS667, Y9.250.  INSTALLED 29 FASTENERS COMMON TO NEW SEAT TRACK NR 15 AND VERTICAL WEB BETWEEN FS 644 AND FS 677, Y9.250, REF SRM 51-42-05-02-01.  REMOVED 6 BOLTS, NAS 6204-3 WHICH FASTEN SEAT TRACK NR 15 TO SUPPORTS AT FS 624, FS 644, AND FS 664, Y9.250.  INSTALLED 6 BOLTS WHICH FASTEN SEAT TRACK NR 15 TO SUPPORTS AT FS 624, FS 644 AND FS664, Y9.250, REF SRM 51-41-00-00-01.  LOCATED AND DRILLED FASTENER HOLES FOR SPLICE MEMBERS COMMON TO SEAT TRACK NR 15 AT FS 612, Y9.250 REF SRM 51-40-07-02-01.  LOCATED AND DRILLED FASTENER HOLES FOR SPLICE MEMBERS COMMON TO SEAT TRACK NR 15 AT FS 670, Y9.250, REF SRM 51-40-07-02-01. LOCATED AND DRILLED 6 X0.250" DIA FASTENER HOLES COMMON TO SEAT TRACK NR 15 AT FS624, FS644, AND FS664 REF SRM 51-40-07-02-01.  LOCATED AND DRILLED 29 RIVET HOLES COMMON TO SEAT TRACK NR 15 AND VERTICAL WEB BETWEEN FS 644 AND 667, Y9.250 REF SRM 51-40-07-02-01.
